Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Do u know any thing about Ziana,its acne medication.since i started it am breaking out more!!! i feel very bad coz of my acne... any suggestions

Answer Question
 
mamishad

Asked by mamishad at 11:15 PM on Jul. 2, 2011 in Health

Level 10 (432 Credits)
Answers (4)
  • Most acne meds make you break out more before you clear up. Give it a few months.
    kit_manson

    Answer by kit_manson at 11:17 PM on Jul. 2, 2011

  • Yeah, it always gets worse before it gets better. I went through the same thing when using Retin-A.
    LittlesMom549

    Answer by LittlesMom549 at 11:35 PM on Jul. 2, 2011

  • Used Proactiv and mine got alot worse before it got better. By the 3rd month it cleared up. I say give it more time. When I got frustrated I started using a brand from the dollar store that had peroxide in it. It's stronger than proactiv and is $4. It's called Acne Free. So not sure if the proactiv finally started working or if the acne free is what worked
    ThatBoysMom

    Answer by ThatBoysMom at 11:48 PM on Jul. 2, 2011

  • I was prescribed Benza Clin. It's expensive if you don't have insurance.
    I was also prescribed Differin.

    It didn't make my face worse. I've been using it a week, and can tell the biggest difference.
    .

    However, my dermatologist did tell me it's normal for medicine to cause your face to break out at first. They normally want you to give it 6 weeks or unless it's really bothering your skin.
    Chloesmom1126

    Answer by Chloesmom1126 at 2:37 AM on Jul. 3, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN